# SDR RAIA00109007

- Difficulty date: September 20, 2001
- Submitted: September 23, 2001
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Part serial: 2339
- Condition: Inoperative
- Part time: 18,916 hours, 19,475 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

7282-STL-WEATHER RADAR WILL NOT TEST.MAINTENANCE REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER.
